# SDR SWIA200515183

- Difficulty date: June 23, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 1,683 hours, 1,051 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLAT FAULT STATUS MSG.  REPLACED RT INBOARD SLAT DISCONNECT SENSOR IAW MM 27-81-39.  OPERATIONAL CHECK GOOD.
